# SDR CA140811008

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 2,133 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 6475300100
- Condition: Odor
- Location: Galley
- Part time: 527 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB A BURNING SMELL WAS DETECTED IN FLIGHT DECK. F/A`S WE`RE CONTACTED AND SMELL WAS REPORTED IN BOTH GALLEYS. SMELL DISSIPATED DURING CONVERSATION (15-20 SEC). CIRCUIT BREAKERS FOR COFFEE MAKERS, LAVÏ¿½S AND TABLET CASE INSPECTED AND ALL APPEARED FINE. AFTER SMELL DISSIPATED IT DID NOT RETURN.   MAINTENANCE PERFORMED FIM TASK 21-00-806, FOUND FORWARD GALLEY COFFEE MAKER GIVING OFF SLIGHT ELECTRICAL SMELL. COFFEE MAKER WAS REPLACED IAW AMM 25-31-82.
